# SDR UIEA2017012400107

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,861 hours, 17,113 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Deflector
- Part number: 9333M87P01
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OTBD THRUST REVERSER THIRD CASCADE FROM BOTTOM IS DAMAGED ON INBD SIDE ON LE. REMOVED AND REPLACED THE DEFLECTOR IAW AMM 78-31-16.
